MAUDE Adverse Event Report: ABBOTT CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)

ABBOTT CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Model Number DM2102
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an in clinic follow up, the device was unable to be interrogated.Premature battery depletion was suspected as in february 2025 the remaining longevity was estimated to be 18 months.The device was explanted to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The reported event of failure to interrogate was confirmed.The device was received operating in reset mode.Analysis of device image indicated device went into backup mode due to low battery voltage.The device was restored, and further testing found the device at end of life (eol).Longevity assessment was performed, and implant duration exceeded total projected longevity indicating normal battery depletion.

Brand Name
CONFIRM
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23031565
Report Number2017865-2025-99897
Device Sequence Number9514259
Product Code MXC
UDI-Device Identifier05414734502573
UDI-Public(01)05414734502573(10)S000088622(17)231130
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K133481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberDM2102
Device Lot NumberS000088622
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown